Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 68 of 261 found articles
 
 
  Computation of normal forms of Hamiltonian systems in the presence of Poisson commuting integrals
 
 
Title: Computation of normal forms of Hamiltonian systems in the presence of Poisson commuting integrals
Author: Mikram, Jilali
Zinoun, Fouad
Appeared in: Numerical algorithms
Paging: Volume 21 (1999) nr. 1-4 pages 287-310
Year: 1999
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 68 of 261 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands